Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

robertlove

Member
  • Total Reviews

    0
  • Content Count

    17
  • Joined

  • Last visited

Community Reputation

1 Neutral

About robertlove

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Use this moisturizer: https://www.amazon.com/CeraVe-Moisturizing-Lotion-Hyaluronic-Ceramides/dp/B000YJ2SLG/ref=as_li_ss_tl?crid=3ANNP8NW6A18G&keywords=cerave+moisturizer&qid=1555745312&s=gateway&sprefix=cerave+moi,aps,198&sr=8-4&th=1&linkCode=ll1&tag=mryebjc-20&linkId=1c1c24e0fa50897ac9b308e652bd9e0b&language=en_US
  2. I'm on my 3rd course. First course at age 20. Second course at age 22. Third course at age 30............
  3. I had similar experience. For me, taking B12 and/or SAM-E and/or 5-HTP gave me instant improvement in mood. However, everyone's brain chemistry is different. What worked for me may not work for you.
  4. IMO if you are 3 months in and not seeing improvement, you should consider bumping up your dose.
  5. Try Nizoral? Dandruff is supposedly a fungal infection
  6. Prednisone is very effective for initial breakout. Taking such a small dose for a few weeks won't give you Cushings Syndrome (which is what you are afraid of getting) And actually you probably only need 3 weeks total of prednisone.
  7. I personally have closed comedones that won't go away. I believe they have to be professionally lanced
  8. Normal side effect. Use this moisturizer: https://www.amazon.com/CeraVe-Moisturizing-Lotion-Hyaluronic-Ceramides/dp/B000YJ2SLG/ref=as_li_ss_tl?keywords=cerave+moisturizer&qid=1555742726&s=gateway&sr=8-4&th=1&linkCode=ll1&tag=mryebjc-20&linkId=4f71c62fa11029a2c0b0d91e684fea9e&language=en_US Your skin should calm down within 24hr
  9. Try taking vitamin B12 and/or SAM-E. I personally think there is a link between the neuro side-effects of Accutane with B12 and SAM-E.
  10. I started getting red face around month 2. This moisturizer helps: https://www.amazon.com/CeraVe-Moisturizing-Lotion-Hyaluronic-Ceramides/dp/B000YJ2SLG/ref=as_li_ss_tl?keywords=cerave+moisturizer&qid=1555742726&s=gateway&sr=8-4&th=1&linkCode=ll1&tag=mryebjc-20&linkId=4f71c62fa11029a2c0b0d91e684fea9e&language=en_US Also I do my best to stay out of the sun. If you are feeling the burning, tell your doc. You are probably on too high of a dose or need to start at
  11. I notice when I am burning fat by doing cardio and eating less carbs, my lips feel drier and I am more prone to getting eczema on my arms. My theory is that accutane is stored in fat cells, and when you burn off the fat, the accutane gets released into the blood stream.
  12. Does anyone else feel that exercising / dieting causes accutane to be released from fat cells?
  13. Normal. Use this Cerave lotion 247 and the rash will subside in a day or two: https://www.amazon.com/CeraVe-Moisturizing-Lotion-Hyaluronic-Ceramides/dp/B000YJ2SLG/ref=as_li_ss_tl?th=1&linkCode=ll1&tag=mryebjc-20&linkId=64fb545c2d387f7d4c6b9b3976f24472&language=en_US
  14. Sorry to bump, but I'm on 40mg/day and I started getting this exact kind of red/pink face in my 2nd month.... Any solutions? Coincidentally I'm also around 180lbs (80kg) same as OP My face feels much smoother, but looks worse because of the redness. Before I had normal skin coloration but rough texture with a lot of dead skin sticking to my face. Now the dead skin just rubs off when I shower.
×